# SDR 2006UALA00540

- Difficulty date: March 18, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 53,474 hours, 29,102 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1008
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT IS A CRACK 3 - 8 INCHES IN CENTER OF DENT.  *S/D*  RE-CHECKED DENT WITH HFEC.  NO CRACKS FOUND.  ACP HFEC INSPECTION EVERY A CHK UNTIL PERMANENT REPAIR INSTALLED NO LATER THEN 05NOV06.  ENSURE THAT THERE ARE NO LOOSE FASTENERS IN & ADJACENT TO THE DMG AREA, INSP THE SECURITY OF THE ADJACENT DOUBLER REPAIR FASTENERS AND ADJACENT BUTT SPLICE BETWEEN S-15L AND S-13L.  IF DISCREPANCY IS FOUND CONTACT LINE ENGINEER PRIOR TO FURTHER FLIGHT.
